MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR
Model Number 105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was referred for a generator replacement due to experiencing breakthrough seizures.The patient will be going from a m105 to m1000 for the autostim feature.The patient's vns settings were increased in (b)(6) 2025 after the report of the breakthrough seizures.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Implant card received indicating that the patient underwent a generator replacement.The explanted device was not made available for return.

Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24326738
Report Number1644487-2026-10207
Device Sequence Number21251339
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/11/2019
Device Model Number105
Device Lot Number204107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale